Finding Fixed Points for Set-Valued Mappings by Graph Concepts

Authors

  • Salwa Salman Abed Department of Mathematics, College of Education for Pure Science, Ibn Al- Haitham, University of Baghdad.
  • Shaimia Qais Latif Department of Mathematics, College of Education for Pure Science, Ibn Al- Haitham, University of Baghdad.

DOI:

https://doi.org/10.23851/mjs.v31i4.894

Abstract

The researchers have presented some theorems of the fixed points of single-valued mappings by defining known contractive conditions on those points in the same path from a given graph. Here, this procedure will be modified and used to find fixed points of order-preserve mappings in a complete partially ordered g-metric space.

References

S. B. Nadler, "Multivalued contraction mappings", Pacific Journal of Mathematics, 30(2), pp.475-488, 1969.

CrossRef DOI: https://doi.org/10.2140/pjm.1969.30.475

S. Reich, "Some remarks concerning contraction mappings", Canadian Mathematical Bulletin, 14(1), pp.121-124, 1971.

CrossRef DOI: https://doi.org/10.4153/CMB-1971-024-9

A. Azam, M. Arshad, " Fixed points of a sequence of locally contractive multivalued maps". Computers & Mathematics with Applications, 57(1), pp.96-100, 2009.

CrossRef DOI: https://doi.org/10.1016/j.camwa.2008.09.039

I. Beg, AR. Butt, " Fixed point of set-valued graph contractive mappings ", Journal of Inequalities and Applications, 2013(1), pp.1-7, 2013.

CrossRef DOI: https://doi.org/10.1186/1029-242X-2013-252

I. Beg A. Butt, S. Radojevi?, " The contraction principle for set-valued mappings on a metric space with a graph ", Computers & Mathematics with Applications, 60(5), pp.1214-1219,2010.

CrossRef DOI: https://doi.org/10.1016/j.camwa.2010.06.003

D. Klim, D. Wardowski, " Fixed point theorems for set-valued contractions in complete metric spaces ". Journal of Mathematical Analysis and Applications, 334(1), pp.132-139, 2007.

CrossRef DOI: https://doi.org/10.1016/j.jmaa.2006.12.012

S.S.Abed, " Fixed point principles in general b-metric Spaces and b-Menger probabilistic spaces ", Journal of Al-Qadisiyah for Computer Science and Mathematics, 10(2), pp.42-53,2018.

CrossRef DOI: https://doi.org/10.29304/jqcm.2018.10.2.366

Z.Mustafa, A new structure for generalized metric spaces-with applications to fixed point theory. Ph.D. thesis, the University of Newcastle, Australia (2005)

S. S. Abed, H.A. Jabbar, " Coupled points for total weakly contraction mappings via ? distance", Int. J. Basic Appl. Sci, 5(3), pp.164-171,2016.

CrossRef DOI: https://doi.org/10.14419/ijbas.v5i3.6222

S. S. Abed, " Approximating fixed points of the general asymptotic set-valued mappings", Journal of Advances in Mathematics, 18, pp.52-59,2020.

CrossRef DOI: https://doi.org/10.24297/jam.v18i.8549

A.N.Faraj, S.S.Abed, " Fixed points results in G-metric spaces", Ibn AL-Haitham Journal For Pure And Applied Science, 32(1), pp.139-146, 2019.

CrossRef DOI: https://doi.org/10.30526/32.1.1977

Sh. Q. Latif, S. S. Abed, " Types of fixed points of set-valued contraction conditions for comparable elements" , Iraqi Journal of Science, Special Issue ,190-195, 2020.

CrossRef DOI: https://doi.org/10.24996/ijs.2020.SI.1.25

J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proceedings of the American Mathematical Society, 136(4), pp.1359-1373, 2008.

CrossRef DOI: https://doi.org/10.1090/S0002-9939-07-09110-1

Downloads

Published

2020-12-20

How to Cite

[1]
S. S. Abed and S. Q. Latif, “Finding Fixed Points for Set-Valued Mappings by Graph Concepts”, MJS, vol. 31, no. 4, pp. 95–100, Dec. 2020.

Issue

Section

Mathematics

Most read articles by the same author(s)